Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2015, 1:41 PM EDT for Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 1:41 PM EDT (17:41 UTC)
- Expired
- May 11, 2015, 2:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, IN, DeKalb County, IN, Defiance County, OH, Paulding County, OH
The radar
The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:45 PM EDT | HAIL 1 | 3 Ene New Haven, IN | |
| May 11, 2:07 PM EDT | TSTM WND GST 60 | 1 Se Mark Center, OH | ONE LARGE TREE AND SEVERAL BRANCHES DOWN. |
| May 11, 2:07 PM EDT | HAIL 1 | 1 Se Mark Center, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:14 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS53 KIWX 111741
SVRIWX
INC003-033-OHC039-125-111815-
/O.NEW.KIWX.SV.W.0006.150511T1741Z-150511T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
141 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN DE KALB COUNTY IN NORTHEAST INDIANA...
DEFIANCE COUNTY IN NORTHWEST OHIO...
NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
* UNTIL 215 PM EDT
* AT 138 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WOODBURN...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ANTWERP AROUND 150 PM EDT.
HICKSVILLE AROUND 155 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GEORGETOWN...MARK CENTER...
FARMER AND NEY.
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 23 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 8471 4100 8491 4113 8502 4143 8482
4142 8427
TIME...MOT...LOC 1741Z 215DEG 47KT 4111 8489
HAIL...1.00IN
WIND...60MPH
$$
JBALL2 follow-up statements
634
WWUS53 KIWX 111750
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 PM EDT MON MAY 11 2015
INC003-033-OHC039-125-111815-
/O.CON.KIWX.SV.W.0006.000000T0000Z-150511T1815Z/
DE KALB IN-ALLEN IN-PAULDING OH-DEFIANCE OH-
150 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DEFIANCE...
NORTHWESTERN PAULDING...NORTHEASTERN ALLEN AND SOUTHEASTERN DE KALB
COUNTIES UNTIL 215 PM EDT...
AT 147 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBURN...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HICKSVILLE AROUND 155 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MARK CENTER...FARMER AND NEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4106 8475 4107 8481 4123 8495 4143 8482
4142 8427
TIME...MOT...LOC 1750Z 215DEG 47KT 4121 8480
HAIL...1.75IN
WIND...60MPH
$$
JBALL553
WWUS53 KIWX 111802
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
202 PM EDT MON MAY 11 2015
INC003-033-111812-
/O.CAN.KIWX.SV.W.0006.000000T0000Z-150511T1815Z/
DE KALB IN-ALLEN IN-
202 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN AND
SOUTHEASTERN DE KALB COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4118 8461 4117 8474 4129 8480 4143 8480
4142 8427
TIME...MOT...LOC 1802Z 215DEG 47KT 4134 8468
$$
OHC039-125-111815-
/O.CON.KIWX.SV.W.0006.000000T0000Z-150511T1815Z/
PAULDING OH-DEFIANCE OH-
202 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DEFIANCE AND NORTH CENTRAL PAULDING COUNTIES UNTIL 215 PM EDT...
AT 159 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HICKSVILLE...
AND MOVING NORTHEAST AT 55 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL PAULDING AND NORTHWESTERN DEFIANCE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...NEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4118 8461 4117 8474 4129 8480 4143 8480
4142 8427
TIME...MOT...LOC 1802Z 215DEG 47KT 4134 8468
HAIL...1.75IN
WIND...60MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:47 AM EDT, 6 hours 54 minutes earlier.
Area forecast discussion, May 11, 6:47 AM EDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 647 AM EDT MON MAY 11 2015 .SYNOPSIS... ISSUED AT 413 AM EDT MON MAY 11 2015 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA TODAY...ESPECIALLY BETWEEN MID MORNING AND EARLY EVENING. SEVERE WEATHER IS POSSIBLE THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY OVER EAST AND NORTHEAST INDIANA...NORTHWEST OHIO AND SOUTHEAST LOWER MICHIGAN. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 80S EAST TO LOWER AND MIDDLE 70S WEST. RAIN CHANCES WILL DECREASE TONIGHT AS IT BECOMES COOLER AND LESS HUMID BEHIND A COLD FRONT. LOWS WILL DROP INTO THE 50S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 413 AM EDT MON MAY 11 2015 SEVERE WEATHER AND LOCALLY HEAVY RAIN THREAT TODAY REMAINS THE CONCERN IN THE SHORT TERM PERIOD. WATER VAPOR THIS MORNING SHOWS UPPER LOW IN THE DAKOTAS WITH SFC LOW OVER EASTERN SD. OCCLUDED FRONT STRETCHES TO TRIPLE POINT IN IA WITH QUASI STATIONARY BOUNDARY EAST THROUGH NORTHERN INDIANA AND A TRAILING COLD FRONT FROM IA INTO TX. REGIONAL RADAR MOSAIC SHOWED A LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AHEAD OF THE COLD FRONT LIFTING NORTHEAST THROUGH SOUTHEAST MO INTO SOUTHERN IL EARLY THIS MORNING. QUASI STATIONARY BOUNDARY EXPECTED TO LIFT INTO SOUTHERN MI THIS MORNING AS SOUTH SOUTHWEST LOW LEVEL FLOW INCREASES. THIS PUTS OUR AREA IN THE WARM SECTOR TODAY THOUGH EXISTING CLOUD COVER REMAINS PROBLEMATIC AND CONDITIONAL FOR SEVERE WEATHER CHANCES THIS AFTERNOON. 0-6KM BULK SHEAR INCREASES TO AROUND 40 KNOTS BY AFTERNOON AS MID LEVEL HEIGHT FALLS SPREAD EAST. SHORT WAVE RESPONSIBLE FOR MO CONVECTION THIS MORNING EXPECTED TO LIFT NORTHEAST ACROSS OUR REGION WHILE ASSOCIATED PCPN TO MOVE INTO SOUTHWEST AREA THIS MORNING. MOST GUIDANCE IN AGREEMENT ON BULK OF THIS PCPN MOVING NORTHEAST THROUGH ABOUT THE WESTERN HALF OF OUR CWA THIS MORNING WHICH KEEPS SEVERE WEATHER THREAT THERE QUITE LOW WITH LACK OF ANY HEATING AND DESTABILIZATION. PWAT VALUES CLOSE TO 1.75 INCHES THOUGH SUPPORTS LOCALLY HEAVY RAINFALL TODAY WHICH COULD CREATE SOME LOCALIZED FLOODING ISSUES IN AREAS THAT HAVE SEEN RAIN PAST FEW DAYS. THE QUESTION THEN FOR THIS AFTERNOON IS WHETHER WE CAN SEE ANY BREAKS IN CLOUD COVER OVER THE EAST TO ALLOW SOME HEATING AND DESTABILIZATION FOR STRONGER THUNDERSTORM DEVELOPMENT AHEAD OF MAIN COLD FRONT. NAM12 SOUNDINGS MOST AGGRESSIVE WITH MUCAPES TO BETWEEN 1 AND 2K J/KG ALONG WITH THE DEEP LAYER SHEAR OF 40 KNOTS. THIS MORE THAN SUFFICIENT FOR SEVERE STORMS BUT AGAIN...CONDITIONAL ON THE CLOUD COVER AND HEATING TO GENERATE THE INCREASED CAPE VALUES. DAMAGING WINDS AND HAIL WOULD BE PRIMARY HAZARDS IF SEVERE WEATHER DOES DEVELOP. HOWEVER...THERE IS SOME LOW LEVEL DIRECTIONAL SHEAR NOTED IN THE SOUNDINGS OVER OUR NORTHEAST WHICH COUPLED WITH THE STRONG DEEP LAYER SHEAR COULD AID IN A FEW STRONGER ROTATING STORMS AND POSSIBILITY OF AN ISOLATED TORNADO...ASSUMING INSTABILITY MATERIALIZES. SPC HAS INCLUDED THIS REGION IN A SLIGHT RISK TODAY ALONG WITH A 5 PERCENT PROB FOR TORNADOES. BULK OF CONVECTION SHOULD BE INTO NW OHIO BY EARLY EVENING AND QUICKLY EXITING OUR LOCAL AREA AROUND 00Z/12. SOME HINTS AT A FEW LINGERING SHOWERS WITH MAIN FRONT AND COLD AIR ADVECTION IN THE EVENING SO HAVE LEFT A SMALL CHANCE FOR SHOWERS THROUGH MIDNIGHT. DRIER AIR TO CLEAR THINGS OUT LATE BEFORE WRAP AROUND CLOUDS BEGIN TO INVADE THE NORTH TOWARD SUNRISE. && .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 413 AM EDT MON MAY 11 2015 UPPER TROUGH AXIS WILL WORK THROUGH THE GREAT LAKES REGION ON TUESDAY. STEEPENING LOW LEVEL LAPSE RATES UNDER THIS COLD POCKET ALOFT SHOULD PROVIDE GOOD MOMENTUM TRANSFER FOR 30-35 MPH GUSTS...WITH POTENTIAL FOR JUST ENOUGH WRAP AROUND MOISTURE TO SPARK A FEW SHOWERS/SPRINKLES ACROSS FAR NORTHEASTERN ZONES BY LATE MORNING/AFTERNOON. DRY/MUCH COOLER WITH A BKN/OVC STRATOCU DECK OTHERWISE TUESDAY. BUILDING HEIGHTS IN WAKE OF THE UPPER TROUGH WILL ALLOW HIGH PRESSURE TO BUILD IN FOR THE MIDDLE OF THE WEEK. TEMPS WILL GRADUALLY REBOUND BUT REMAIN BELOW NORMAL FOR THE MOST PART THROUGH THURSDAY. SHOWER/STORM CHANCES AND MILDER TEMPS THEN RETURN FRIDAY INTO NEXT WEEKEND AS MOISTURE INCREASES ON THE BACKSIDE OF HIGH PRESSURE AND SEVERAL SHORTWAVES EJECT THROUGH IN DEVELOPING SOUTHWEST FLOW. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 639 AM EDT MON MAY 11 2015 REGIONAL RADAR MOSAIC SHOWS LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS LIFTING NORTHEAST THROUGH IL THIS MORNING. THIS AREA WILL SLIDE EAST THIS MORNING WITH RAIN MOVING INTO KSBN AROUND 15Z. RAIN SHIELD CONTINUES TO MOVE EAST WHILE MAIN SHORT WAVE OVER EASTERN ARKANSAS THIS MORNING RACES INTO INDIANA BY AFTERNOON. THIS WILL SET THE STAGE FOR STRONGER THUNDERSTORMS NEAR KFWA PROVIDED ATMOSPHERE CAN SUFFICIENTLY DESTABILIZE. POTENTIAL WIND GUSTS TO 60 KNOTS POSSIBLE IF STRONGER STORMS DEVELOP. PARTIAL CLEARING EXPECTED THIS EVENING IN WAKE OF COLD FRONT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR LMZ043-046. && SYNOPSIS...LASHLEY SHORT TERM...LASHLEY LONG TERM...STEINWEDEL AVIATION...LASHLEY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 11, 7:48 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 AM EDT MON MAY 11 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-121200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 748 AM EDT MON MAY 11 2015 /648 AM CDT MON MAY 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR THUNDERSTORMS WILL INCREASE LATER THIS MORNING AND AFTERNOON IN ADVANCE OF A COLD FRONT. A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON...BEST CHANCES EAST OF A LOGANSPORT TO GOSHEN TO THREE RIVERS MICHIGAN LINE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND FREQUENT LIGHTNING APPEAR TO BE THE PRIMARY THREATS. THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-121200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 748 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT ON TUESDAY DUE TO HIGH WINDS AND WAVES. CHANCES FOR THUNDERSTORMS WILL RETURN THIS WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, May 11, 12:25 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EDT MON MAY 11 2015
INZ025-026-032-111700-
GRANT IN-HUNTINGTON IN-WELLS IN-
1225 PM EDT MON MAY 11 2015
...THUNDERSTORMS MOVING TOWARD GRANT...WESTERN WELLS AND SOUTHERN
HUNTINGTON COUNTIES...
AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR FAIRMOUNT...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 35 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MARION...GAS CITY AND JONESBORO...
VAN BUREN...
MARKLE...
HOME CORNER...
LAKE WOOD AND ARCANA...
LANDESS...HANFIELD AND BANQUO...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 259 AND
290.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4047 8587 4048 8587 4066 8567 4066 8564
4068 8564 4091 8538 4076 8517 4057 8542
4057 8545 4054 8545 4039 8565 4039 8577
TIME...MOT...LOC 1625Z 223DEG 45KT 4048 8571The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:11 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 49 min |
| May 11, 2:22 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam, Van Wert | 38 min |
| May 11, 2:59 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Putnam | 30 min |
| May 11, 3:15 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 30 min |
| May 11, 3:47 PM EDT | Special Weather Statement | IWX | Defiance, Fulton | 28 min |
| May 11, 3:51 PM EDT | Special Weather Statement | IWX | Putnam | 24 min |
| May 11, 3:50 AM EDT | Marine Dense Fog Advisory | IWX | 4 hr | |
| May 11, 12:25 PM EDT | Special Weather Statement | IWX | Grant, Wells | 35 min |
| May 11, 1:14 PM EDT | Tornado Warning | IWX | Adams, Allen, Wells | 31 min |
| May 11, 2:57 PM EDT | Special Weather Statement | IWX | Wells | 33 min |
| May 11, 4:55 PM EDT | Small Craft Advisory | IWX | 26 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.